# SDR CA071029007

- Difficulty date: October 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,945 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bearing
- Part number: DAT4864A
- Condition: Damaged
- Location: Rudder
- Part time: 421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER BEARING FOUND DAMAGED ON  C-CHECK. THE BEARING WAS INCORPORATED BY SB ON WINTER WORK 2005-2006 AND CUMULATE 421 HOURS SINCE INSTALLATION.  A/C HOURS 2141 CYCLES 1316 DROPS 11678 (TC NR 20071029007)
